# SDR 96FDEA01579

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22921
- Engine: Pwa JT8D217C
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AGAIN ON DEPARTURE STRONG ACRID SMELL, RETURNED LEFT PACK AND NR 1 BLEED SELECTED.  RETURNED TO AIRPORT.  REMOVED AND REPLACED 3 HYD BLEED RESERVOIR CHECK VALVES.  GROUND RAN NR 1 ENG WITH LT AND RT PACKS ON NR 1 BLEED AT H.  POWER AND MAX HEAT, NO SMELL NOTED.  SAME ON NR 3 ENG BLEED, NO SMELL NOTED.  OPERATED LT PACK NR 1 ENG AND RT PACK ON NR 3 ENG BLEED, NO SMELL NOTED.  ALL BLEEDS ON AND LT AND RT PACKS OPERATING, NO SMELL NOTED ON GROUND.
